# SDR AALA202304286285

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 62,777 hours, 26,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FORWARD ENTRY DOOR (1L) NEEDS TO BE ADJUSTED. FOUND L1 DOOR ESCAPE SLIDE VELCRO STRIP LOOSE, RESECURED VELCRO STRIP.
